# SDR ASOA2013120509591

- Difficulty date: November 17, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,588 hours, 31,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK RT BOOST PUMP CUT OUT LANDING FOR ACCESS PANEL HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE FAILED NDT INSPECTION.  REMOVED CORROSION IAW SRM 51-21-06.
